MathSciNet Relay Station
MathSciNet bibliographic data
MR1273482 (96b:46020) 46B42 (54E18)
Chen, Shu Tao; Sun, Hui Ying Weak convergence and weak compactness in abstract $M$ spaces. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1441–1447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement